# SDR SWAA2015110545756

- Difficulty date: October 18, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 5971090
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW INBD SIDE OF INBD FLAP TRACK ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
